Open Access
Translator Disclaimer
December 2013 On ring theoretic quasi-isometry invariants
Hokuto Morishima
Osaka J. Math. 50(4): 871-895 (December 2013).

Abstract

We introduce an algebraic version of the translation algebra of a group. We prove that a quasi-isometry of two finitely generated groups induces Morita equivalence of their algebraic translation algebras.

Citation

Download Citation

Hokuto Morishima. "On ring theoretic quasi-isometry invariants." Osaka J. Math. 50 (4) 871 - 895, December 2013.

Information

Published: December 2013
First available in Project Euclid: 9 January 2014

zbMATH: 1346.20056
MathSciNet: MR3161419

Subjects:
Primary: 20F65
Secondary: 22A22

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.50 • No. 4 • December 2013
Back to Top